# SDR SWAA2022012445191

- Difficulty date: June 1, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N8509A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 15,832 hours, 6,761 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP INBD T.E. CORNER DELAMINATED. / FOUND DELAMINATED CORNER ON L/W O/BRD AFT FLAP IN/BD T.E. REPAIRABLE PER B737-800 SRM 51-70-10-2R-1. REPAIRED DISBONDED CORNER IAW B757-800 SRM 51-70-10-2R-1 REPAIR 1 PARA 3 FIG 201 REV 59
